Journal of the ACM Bibliography

Zhen Liu, Philippe Nain, and Don Towsley. Exponential bounds with applications to call admission. Journal of the ACM, 44(3):366-394, May 1997. [BibTeX entry]
Categories and Subject Descriptors: C.2.0 [Computer-Communication Networks]; C.4 [Performance of Systems] -- modeling techniques; G.m [Miscellaneous] -- queuing theory; I.6.5 [Simulation and Modeling]: Model Development

General Terms: Performance, Theory

Additional Key Words and Phrases: Call admission control, effective bandwidth, ergodicity, exponential bound, large deviation principle, Markov additive process, Markov chain, matrix analysis, queues, tail distribution


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database